Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 96, NWS Denver/Boulder, CO

June 20, 20194 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 20, 2019, 5:13 PM MDT for 4 counties in Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2019, 5:13 PM MDT (23:13 UTC)
Expired
Jun 20, 2019, 5:45 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arapahoe County, CO, Elbert County, CO, Lincoln County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 4:04 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2431 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

924 
WUUS55 KBOU 202313
SVRBOU
COC005-039-073-121-202345-
/O.NEW.KBOU.SV.W.0096.190620T2313Z-190620T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
513 PM MDT Thu Jun 20 2019

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northeastern Elbert County in east central Colorado...
  Eastern Arapahoe County in northeastern Colorado...
  Southwestern Washington County in northeastern Colorado...
  North central Lincoln County in east central Colorado...

* Until 545 PM MDT.

* At 513 PM MDT, a severe thunderstorm was located 4 miles south of
  Cottonwood Valley, or 22 miles north of Limon, moving east at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* Locations impacted include...
  Cottonwood Valley and Last Chance. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM MDT for northeastern
and east central Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3951 10393 3974 10390 3974 10341 3951 10339
TIME...MOT...LOC 2313Z 263DEG 18KT 3958 10382 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHLATTER
1 follow-up statement
569 
WWUS55 KBOU 202328
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
528 PM MDT Thu Jun 20 2019

COC005-039-202338-
/O.CAN.KBOU.SV.W.0096.000000T0000Z-190620T2345Z/
Elbert CO-Arapahoe CO-
528 PM MDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELBERT AND
EASTERN ARAPAHOE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Elbert and Arapahoe Counties into southwest Washington County. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM MDT for northeastern
and east central Colorado.

LAT...LON 3953 10371 3974 10371 3974 10341 3951 10339
TIME...MOT...LOC 2328Z 263DEG 18KT 3959 10372 

$$

COC073-121-202345-
/O.CON.KBOU.SV.W.0096.000000T0000Z-190620T2345Z/
Washington CO-Lincoln CO-
528 PM MDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN WASHINGTON AND NORTH CENTRAL LINCOLN COUNTIES...

At 528 PM MDT, a severe thunderstorm was located 5 miles southeast of
Cottonwood Valley, or 22 miles north of Limon, moving east at 20 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Last Chance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM MDT for northeastern
and east central Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3953 10371 3974 10371 3974 10341 3951 10339
TIME...MOT...LOC 2328Z 263DEG 18KT 3959 10372 

HAIL...1.25IN
WIND...<50MPH
 
$$

SCHLATTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:30 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 20, 3:30 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
330 PM MDT Thu Jun 20 2019

.SHORT TERM...(This evening through Friday)
Issued at 320 PM MDT Thu Jun 20 2019

Scattered fast-moving storms are spreading northeast onto the
plains, and coverage will continue to increase through the
afternoon and evening. Shear values of 40 to 60 kts (highest found
towards the northern state border and CAPE values of 600-1000 J/kg
(highest values from eastern Adams and Arapahoe counties southeast
to Lincoln County) will allow for the chance for severe
thunderstorms, with large hail and strong winds being the main
impact. The chance of these stronger storms will mainly be along
and east of a line from the Colorado/Wyoming/Nebraska state
borders south to Hugo in Lincoln County. May find the larger hail
stones further over the northern plains due to the higher moisture
available. Further west of this area, larger dewpoint depressions
and higher cloud bases will allow for gusty outflows in the 40-55
mph range. This activity will tend to weaken in the mid to late
evening and diminish south to north, however due to the jet and
cold front of the western Montana upper low sinking further into
Wyoming, showers and storms will likely be ongoing through the
night over the northern mountains and perhaps over the northern
plains.

The cold front is expected to push into the forecast area after
midnight, pushing in some areas of fog, which should remain more
over the eastern plains. Snow levels will be lowering over the
northern mountains from 10 thousand to around 9 thousand by Friday
afternoon. Up to 3 inches of snow may be found above 10 thousand
feet near and north of Rabbit Ears Pass and RMNP. Where the cold
front ends up will determine where storm initiation will begin
over the plains. CAPEs of 800-1600 J/kg are expected along and
ahead of the front with shear of 50-80 kts. Severe storms will
likely occur again in the afternoon, with storms pushing northeast
into the more stable airmass over the northern plains, but still
may last awhile due to the shear. Temperatures will likely be 5 to
15 degrees cooler.

.LONG TERM...(Friday night through Thursday)
Issued at 320 PM MDT Thu Jun 20 2019

First day of summer this year brings the topic of snow for the
high country as a cold and deepening storm system affects the
northern and central portion of the state. More on that issue
later.

For Friday night on the plains, a reinforcing cool surge moves
onto the northeast plains. A significant drop in temperatures is
not expected with the strengthening northern surface winds,
however surface dew points behind the front are lower. Daytime dew
points in the mid 50s Friday get displaced southward and replaced
with dew points in the lower to mid 40s by 06z Sat. While showers
and storms will be likely across the plains in the evening hours,
this drier air push will focus the strongest late evening
convection along the Palmer Ridge and locations east and south as
an axis of 800-1800 J/kg ML capes devlops in that region of the
eastern plains.

Meanwhile, much of CO including northeast CO is in an environment of
weak but prolonged QG ascent as an extended upper jet rides to
the north of the state. Energy and colder air on the back side of
an upper trough moves into the northern Great Basin and Utah
vicinity by 06z Saturday as the main upper closed low over on the
Canada/N.Dakota border continues it's northerly track into
Saskatchewan. For the next weather maker which will bring snow to
the higher CO mountains, latest runs now keep this second cold
wave mostly open and positively tilted as it begins to move into
the central Rockies. Near advisory snowfall totals are expected at
this time for the northern ranges as northern CO will be under
the right entrance region of the 90-110kt jet in the 400-300mb
layer. A CSI banding nature to the precip could be possible across
the CWA late Friday night into Saturday. With the enhancement of
orographics and possible convection in the mountains, snowfall
totals of 2-6 inches are likely over the northern mountains,
mainly above 10000ft, with the highest totals over the northern
peaks above 11000ft receiving 5- 10 inches over the 48-60 hr
stretch from Friday thru Sunday morning.

For the lower elevations Saturday, still a wide range to the
guidance temps provided for the highs. Have leaned toward to cool
side of guidance expectinh max temps in the mid to upper 60 for
the plains as a cool, moist and stable sounding profile looks to
be in place thru the day. Light showers and weak afternoon
thunderstorms will be likely, however capes for Saturday afternoon
are quite low with 200-800 J/kg ML capes developing over the
mountains and Palmer Ridge late in the day. With the coldest temps
aloft moving over the state Saturday night into Sunday morning,
will expect precip to be in the form of snow again across the
higher mountains late Saturday into Sunday morning. Despite better
cold air advection, amounts will be lighter than Friday night
totals as the best dynamics aloft and decreasing depth of
moisture have pushed northeastward onto the central US plains. As
the upper trough ejects out onto the plains, a sharp transition
over to QG subsidence takes over the region. Negative surface
omega holds across the eastern plains into the overnight hours so
will likely see some low clouds and showers into daybreak Sunday
morning along with chilly temps in the lower to mid 40s. Denver's
record low for June 23rd is 43 degF last set back in 1964, so will
keep watch for that mark if skies clear out early.

For the rest of the day Sunday, the area will be under cool and
drying northwesterly flow throughout the entire sounding. Despite an
environemt of synoptic subsidence over the state, will still
expect isolated to scattered coverage of afternoon and early
evening showers and weak storms with capes building to a meager
400-600 J/kg over much of the plains.

By Sunday night into Monday, a weak ridge of high pressure begins to
build over the Great Basin as the storm system that affected the
region moves inot the Great Lakes region. This ridge axis
gradually shifts and broadens over the entire central US placing
all of CO and northern CO in dry southwesterly flow aloft. This
trend continues through the end of the week with drier V type
sounding across the plains and daily highs reaching the mid 80s to
around 90 degF for both Wednesday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 320 PM MDT Thu Jun 20 2019

VFR conditions expected through 06z. Isolated to scattered high
based showers and thunderstorms are expected occur through 00z
around the terminals. Strong and shifting outflow winds will be
possible in and near the convection. After 00Z, winds should
become northeasterly, with a cold front to pass in the 10-14z
time frame, then winds will become easterly direction. This will
increase low level moisture and could produce fog over parts of
eastern Colorado. At this time, appears the fog will stay
northeast of the Denver area. However lower clouds may affect the
airport between 11z-15z before sun heats the airmass. Confidence
is low on the frontal position tomorrow, but it will likely be
somewhere between DEN and APA, so storm initiation will be near
the area, with storms expected shortly after 18z, with large hail
and strong winds possible.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kriederman
LONG TERM...Fredin
AVIATION...Kriederman
Hazardous weather outlook, Jun 20, 10:44 AM MDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1044 AM MDT Thu Jun 20 2019

COZ030>051-211645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1044 AM MDT Thu Jun 20 2019

...STRONG STORMS POSSIBLE FOR THE EASTERN PLAINS TODAY AND
TOMORROW...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Windy conditions are expected in the mountains and foothills with
gusts to 50 mph today. Scattered showers and thunderstorms can be
expected this afternoon and evening, with a few strong to
potentially severe thunderstorms over the east plains. Best chance
will be along and east of a line from the Colorado-Wyoming-
Nebraska border down to Hugo, south of Limon. Storms in this area
will be able to produce large hail up to 1.5 inches in diameter
and damaging outflow winds to 60 mph. Elsewhere, west of the
aforementioned area, storms will be capable of producing gusty
winds to 50 mph.

Storm activity is expected to last into the late night hours as a
jet is nearby and a cold front will be approaching from the north.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front will move over northeast Colorado Friday morning,
ushering in a cooler and unsettled weekend. The surface cold front
will combine with southwesterly flow aloft to make it possible for
some strong to possibly severe thunderstorms to develop on the
plains Friday afternoon. The area will be further south, mainly
south of Interstate 76 down toward the Palmer Divide. Large hail
and damaging winds would be the primary threats from the strong
thunderstorms. The weekend will be even cooler than Friday, with
rain showers and thunderstorms possible through the period. An
upper level low will be moving over the northern half of the state
late Friday with temperatures possibly getting cold enough for
snow to fall over the north central mountains, including Rocky
Mountain National Park late Friday night and Saturday night.

Drier and warmer conditions are expected to return Monday through
Wednesday as the upper low moves out and an upper ridge begins
building over the southern Great Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, Jun 20, 3:16 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Denver CO
316 PM MDT Thu Jun 20 2019

COZ040-041-045-202145-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
316 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE AND SOUTH
CENTRAL ADAMS COUNTIES UNTIL 345 PM MDT...

At 315 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aurora, or 16 miles east of Denver, moving east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Aurora, eastern Centennial, northwestern Parker, Bennett, Watkins,
Byers, Manila Village, Arapahoe Park, Strasburg and Buckley AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3977 10481 3981 10419 3957 10414 3956 10486
TIME...MOT...LOC 2115Z 251DEG 37KT 3966 10469

SCHLATTER
Special weather statement, Jun 20, 3:30 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Denver CO
330 PM MDT Thu Jun 20 2019

COZ040-045-202200-
Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
330 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ADAMS COUNTY UNTIL 400 PM
MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Denver International Airport, or 27 miles east of
Denver, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Adams
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4000 10423 3981 10418 3978 10460 4000 10460
TIME...MOT...LOC 2129Z 247DEG 24KT 3987 10449

SCHLATTER
Local storm report, Jun 20, 3:46 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             2 WSW WATKINS           39.74N 104.63W
06/20/2019  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&
Special weather statement, Jun 20, 3:59 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Denver CO
359 PM MDT Thu Jun 20 2019

COZ043>045-202230-
Central and South Weld County CO-Morgan County CO-
Central and East Adams and Arapahoe Counties CO-
359 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD...NORTHEASTERN
ARAPAHOE...SOUTHWESTERN MORGAN AND EASTERN ADAMS COUNTIES UNTIL 430
PM MDT...

At 358 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Roggen to 3 miles
southwest of Strasburg, or along a line extending from 24 miles
southwest of Fort Morgan to 34 miles east of Denver. Movement was
northeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Bennett, Hoyt, Strasburg, Leader, Byers and Adena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4018 10382 3962 10390 3966 10446 4017 10432
TIME...MOT...LOC 2158Z 234DEG 45KT 4011 10421 3970 10434

SCHLATTER
Special weather statement, Jun 20, 4:36 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Denver CO
436 PM MDT Thu Jun 20 2019

COZ035-038-043-202300-
Central and South Weld County CO-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
436 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WELD AND EAST CENTRAL
LARIMER COUNTIES UNTIL 500 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Bellvue, or 8 miles west of Fort Collins, moving
east at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fort Collins, Windsor, Wellington, Severance, Timnath, Teds Place,
Bellvue and Buckhorn Mountain.

LAT...LON 4048 10532 4064 10535 4082 10486 4053 10475
TIME...MOT...LOC 2236Z 257DEG 36KT 4058 10523

SCHLATTER
Local storm report, Jun 20, 4:53 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             8 E DENVER INTL AIRPORT 39.88N 104.53W
06/20/2019  M0.25 INCH       ADAMS              CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:14 PM MDTSpecial Weather StatementBOUBoulder31 min
Jun 20, 2:47 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver43 min
Jun 20, 3:16 PM MDTSpecial Weather StatementBOUArapahoe29 min
Jun 20, 3:30 PM MDTSpecial Weather StatementBOUAdams30 min
Jun 20, 3:59 PM MDTSpecial Weather StatementBOUAdams31 min
Jun 20, 4:36 PM MDTSpecial Weather StatementBOULarimer24 min
Jun 20, 4:56 PM MDTSevere Thunderstorm WarningBOUAdams, Washington49 min
Jun 20, 5:01 PM MDTSevere Thunderstorm WarningBOULarimer, Weld44 min
Jun 20, 5:36 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jun 20, 5:44 PM MDTSpecial Weather StatementBOUWashington46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.